# SDR FDEA201004171214

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Corroded
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT HAS CORROSION IN SEAM BETWEEN NOSE UPPER SKIN ASSY AND LOWER AFT EDGE SKIN.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 57-43-02 FIG 101, DET II.  REMOVED COVE ANGLE IAW 51-40-02 INSTALLED COVE ANGLE & REPAIR SPLICE IAW SRM 51-40-02 & SRM 51-70-11 FROM OSS 106.0 - OSS 272.62 ON SLAT NR 6.  MAJOR REPAIR.
